MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL II; VITAMIN D TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL II; VITAMIN D TEST SYSTEM
Catalog Number 07028148190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated that the insulin pump was damaged ship pump and return pump.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.
 
Additional Manufacturer Narrative
Clarification was received that the questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration signals were higher than expected.Qc was acceptable.The recommended instrument maintenance was completed.Sample alarms were observed in the customer's alarm trace data.The investigation did not identify a product problem.The cause of the event could not be determined.Based on the calibration and qc data, a general reagent issue can be excluded.Product labeling states: "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.".

Brand Name
ELECSYS VITAMIN D TOTAL II
Common Device Name
VITAMIN D TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13869401
Report Number1823260-2022-00825
Device Sequence Number17322385
Product Code MRG
UDI-Device Identifier04015630940127
UDI-Public04015630940127
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K162840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number07028148190
Device Lot Number56820601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer03/24/2022
04/28/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/15/2022
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 3 - VITAMIN D SUPPLEMENT
Patient Age13 MO
Patient SexUnknown